# SDR SIMA20120709007

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 29,642 hours, 27,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT ABOVE 12C INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT LAMP ABOVE 12C IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
